MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 40MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 40MM; SCREW, FIXATION, BONE
Model Number 02.211.040
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient¿s identifier and weight are unknown.Additional device product code: hrs.Due to the intra-operative events, the device was not successfully implanted.An alternate device was used to complete procedural step.As such, implant/explant dates are not applicable.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during an initial surgery on (b)(6) 2017, a 2.7mm variable angle locking screw would not lock into the locking hole of a 2.7mm/3.5mm variable locking compression (lcp) olecranon plate.The surgeon initially used a locking tower as opposed to a variable angle cone to tighten the screw which may have led to the screw not properly locking.After failed attempts of securing the screw it was removed and discarded.A new similar screw was used to replace the initial screw placing it through a different hole on the plate.There was approximately one (1) minute delay to replace the screw.The surgery was completed successfully and the patient outcome was noted as stable.Concomitant part: 2.7mm/3.5mm variable lcp olecranon plate 4h/rt116mm (part number unknown, lot number unknown, quantity 1).This report is for one (1) 2.7mm va locking screw this is report 1 of 1 for complaint (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7075885
Report Number1719045-2017-50011
Device Sequence Number939628
Product Code HWC
UDI-Device Identifier10886982053718
UDI-Public(01)10886982053718(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.040
Device Catalogue Number02.211.040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR